# SDR 2023F00328

- Difficulty date: November 4, 2023
- Submitted: November 14, 2023
- Operation: General aviation
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE #1 VIBRATION REACHES 4.2 UNITS DURING CLIMB. A/T HAD TO BE DISENGAGED AND POWER CUT BACK TO REDUCE VIBRATION. CORRECTIVE ACTION: HAS BEEN CHANGED SOLDER SLEEVE IAW SWPM 20-40-00 OF CONNECTOR D3232 WDM 77-31-11 AND PERFORMED  RUN UO TEST.
